Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Examples of higher-dimensional slice knots which are not ribbon knots

Author: L. R. Hitt
Journal: Proc. Amer. Math. Soc. 77 (1979), 291-297
MSC: Primary 57Q45
MathSciNet review: 542100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A definition for ribbon n-knot is given which reduces to the previously studied definitions for $ n = 1$ and $ n = 2$. It is shown that for each $ n \geqslant 2$ there is a slice n-knot which is not a ribbon n-knot.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45

Additional Information

PII: S 0002-9939(1979)0542100-0
Keywords: Ribbon knot, slice knot, infinite cyclic covering space, knot cobordism
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia